Page 1 of 1

Medication

PostPosted: August 7th, 2012, 9:10 am
by korikos
Guys, can everyone here mention what medication are you on at present? I have twitched for almost 3 years, used Lexapro, Cymbalta and Prozac so far and random klonopin 0.5mg at nights. Lexapro and Cymbalta were good for anxiety but had sexual problems as well as significant weight gain issues, i used Prozac 20mg, elevated my anxiety and twitches after one month use so stopped taking it. Regarding Klonopin, I recently started taking 0.5mg at nights, like 2 or 3 nights a week, although it helped me to sleep, it increased my twitches 8-10 hours after I took it. I started having twitches in my chest and neck area that I never had before. Did this happen to anyone??

i would be glad if you can recommend me a good drug for anxiety without weight gain problems as I am trying to lose weight at the moment!!!!!!!!

Re: Medication

PostPosted: August 7th, 2012, 5:08 pm
by raindog
korikos wrote:Guys, can everyone here mention what medication are you on at present? I have twitched for almost 3 years, used Lexapro, Cymbalta and Prozac so far and random klonopin 0.5mg at nights. Lexapro and Cymbalta were good for anxiety but had sexual problems as well as significant weight gain issues, i used Prozac 20mg, elevated my anxiety and twitches after one month use so stopped taking it. Regarding Klonopin, I recently started taking 0.5mg at nights, like 2 or 3 nights a week, although it helped me to sleep, it increased my twitches 8-10 hours after I took it. I started having twitches in my chest and neck area that I never had before. Did this happen to anyone??

i would be glad if you can recommend me a good drug for anxiety without weight gain problems as I am trying to lose weight at the moment!!!!!!!!


Take up a hobby or sport thats gets you outdoors is my beast advice stay clear of anti depressants and stuff like valium , Klonopin and prozac. I'll put my neck on the line and say there is no med invented yet that will stop these fasciculations and i doubt there will be one in our lifetime. Moving on and getting on with your life is the best medicine. Pain relief meds are the way to go if your pain is hindering your recovery and stopping you doing things.

Re: Medication

PostPosted: August 7th, 2012, 5:09 pm
by raindog
raindog wrote:
korikos wrote:Guys, can everyone here mention what medication are you on at present? I have twitched for almost 3 years, used Lexapro, Cymbalta and Prozac so far and random klonopin 0.5mg at nights. Lexapro and Cymbalta were good for anxiety but had sexual problems as well as significant weight gain issues, i used Prozac 20mg, elevated my anxiety and twitches after one month use so stopped taking it. Regarding Klonopin, I recently started taking 0.5mg at nights, like 2 or 3 nights a week, although it helped me to sleep, it increased my twitches 8-10 hours after I took it. I started having twitches in my chest and neck area that I never had before. Did this happen to anyone??

i would be glad if you can recommend me a good drug for anxiety without weight gain problems as I am trying to lose weight at the moment!!!!!!!!


Take up a hobby or sport thats gets you outdoors is my best advice stay clear of anti depressants and stuff like valium , Klonopin and prozac. I'll put my neck on the line and say there is no med invented yet that will stop these fasciculations and i doubt there will be one in our lifetime. Moving on and getting on with your life is the best medicine. Pain relief meds are the way to go if your pain is hindering your recovery and stopping you doing things.

Re: Medication

PostPosted: August 8th, 2012, 12:20 am
by Yuliasir
Agree with raindog that there is no med tostop fasciculations/twitches, and I consider that strong meds like benzos or SSRI might be necessary only in case of rather panic condition when the person definitely is not able to cope with strong and threatening fears/anxiety (when it affects daily functionalities so to say - work, personal communications and relationships, when sleep is disturbed etc). many of those meds by the way increase twitching ;)))
If the condition is not so severe, herbal pills help a lot. They ususally did not give you weight gain but might however affect sexual life. But usually they are much more harmless and non-addictive (never heard about a person with addicition to valeriana root!). Valeriana, st. john's wort (here you must be VERY CAREFUL however - it is strong antidepressant but might cause harm if overdosed or might be allergenic), peppermint and melissa, leonuria, howtorn are the most common and powerful herbal ingredients to look for. Valeriana, leonuria and howtorn combined in equal amounts as tinctures (or in pills) are powerful sedative/sleep drug without any bad side effect (just howtorn might be affecting blood pressure so it is better to check if your blood pressure is normal before taking that ingredient).
Even simple things like chamomile tea or tea with milk (not skimmed however, and more milk than tea :) ) taken before sleep can significantly improve your sleep and be beneficial.